Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mindwitch

Kenalog injection has mutated cyst i dunno what to do?

Recommended Posts

I recieved a kenalog injection on a cyst. Now its just hard,painless and red. Its been a week and no difference and im scared its been turned into a scarred bump. I dunno wat to do. And my wedding is next month. Should i get another injection? Please help

Share this post


Link to post
Share on other sites

It goes away within some months or hopefully weeks. I sometimes get those hard bumps that feel like the size of a penny, but doesnt hurt they tend to die down on their own. Dont fret so much about it it will go down as time passes.

Edited by VulneraryRain

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×